# SDR Y2PA96053

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Engine: Pwa JT8D7B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Part number: 500195802
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FLT 17790 - NR 2 ENGINE TAKES 5 SECONDS LONGER THAN NR 1 ENGINE TO SPOOL UP AND RUNS 50 DEGREES HOTTER THAN NR 1 ENGINE.  ALL READINGS WITHIN LIMITS; HOWEVER, ENGINE CONDITION MONITORING SHOW ERRATIC EGT INDICATIONS.  PERFORMED BORESCOPE INSPECTION OF NR 2 ENGINE.  FOUND NR 6 AND NR 7 BURNER CANS SHIFTED APPROXIMATELY .0625 INCH.  FOUND NR 8 BURNER CAN SHIFTED APPROXIMATELY .0625 OF AN INCH, AND DISCOVERED A 7 INCH CRACK AROUND THE CIRCUMFERENCE WELD, ADJACENT TO THE FUEL NOZZLE AREA.  ENGINE REMOVED FOR REPLACEMENT OF BURNER CANS, AND DETAILED INSPECTION OF HOT SECTION.  PART TOTAL CYCLES:  1,115.(X)
